# SDR FDEA201710233030

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 24,301 hours, 3,883 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROACHING 50 FT CALL, DURING LANDING HYD QTY  LOW C ANNUNCIATED.  LANDED, STOPPED AT HIGH SPEED.     FOUND HYD LEAKS FROM THE PRESSURE LINE OF THE LT PCU.  R & R THE FLEX HOSE IAW MM 32-53-03-4.    CHECKED CTR HYD SYS ALL DPI FOUND NORMAL AND INSPECTED CTR HYD SYS FILTER ELEMENTS.   FOUND NO DEBRIS. R & R  FILTER  ELEMENTS IAW MM 29-11-41-4, 29-11-43-4, AND 29-11-45-4.  SERVICED CTR HYD SYS FLUID IAW MM 12-12-01-3.  DEBRIEFED CREW AND NO BRAKE TEMP MESSAGE ON EICAS AND ALL BRAKE   TEMP WAS AVERAGE 1.0 UNIT AT STOP. PERFORMED HIGH ENERGY STOP INSPECTION, ALL  BRAKES AND OPS CHECKED NORMAL AND ALL TIRES WERE NORMAL IAW AMM 05-51-14-2.  PERFORMED CTR HYD SYS LEAK CHECK, FOUND NO LEAKS.  ACMP AND ADP OPS CHECKED NORMAL AND MAIN GEAR STEERING FUNCTION CHECKED OK IAW MM 32-53-03-4 AND 29-11-00-5. CTR HYD ISOLATION SYS OPS TEST PASSED IAW MM 29-11-00-5. CHECKED ALL FLT CONTROL FOUND NORMAL.
